MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 1610060
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Codes Hypoventilation (1916); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag ref nr: (b)(4).Service evaluation found no fault: the device passed all tsw (service software) tests without issues and operated as designed.
 
Event or Problem Description
Hamilton medical ag received the following event description: "intubated a patient in resus -at first co2 came up and good chest rise with sats 92%.Approx 10 min after clinical staff noticed there was no co2 on monitor, then checked for chest rise and wasn't present.Seems vent not working and they took over manual ventilation and ventilator replaced found ventilation working." no health consequences or impact.The case has not been reviewed yet by hamilton medical ag.Therefore the failure description could not be confirmed yet.So far no relation to the device has been established.
 
Additional Manufacturer Narrative
Investigation outcome: it was reported that "following intubation in resus", the device initially showed co2 present with good chest rise and spo2 ~92%.After about 10 minutes, staff noted no co2 on the monitor and no chest rise.The device was believed not to be working; and staff initiated manual ventilation and replaced the ventilator.Three attempts were made to obtain additional information regarding the reported event, but none was provided: -whether the event occurred in an ambulance or hospital, and where the device was positioned between 11:04¿12:30.-the reason for five standby pcv+ transitions in that same interval, and whether the brief interruptions were user-initiated or accidental.(log review shows pcv+ never exceeded 2:29 per run, with a 3-second run at 12:02:57¿12:03:00.) -confirmation of when the device was reported to be operating normally after connection to the patient.The issue was not duplicated.However, it is most probable the device was accidentally switched to standby, causing the "co2 on the monitor and no chest rise." service evaluation found no fault: the device passed all tsw (service software) tests without issues and operated as designed.Complaint is considered as closed.The complaint may be reevaluated if additional information is received.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
christof müller
via crusch 8
bonaduz 
MDR Report Key23678011
Report Number3001421318-2025-00939
Device Sequence Number13362562
Product Code CBK
UDI-Device Identifier07630002813532
UDI-Public(01)07630002813532(11)211116(240)1610060
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1610060
Device Catalogue Number1610060
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown